I hope I am posting into the correct forum, if not, please redirect me. I have had severe intestinal spasms since I was a teen, at which time I was prescribed a medicine called Donnatal. It has been my saving grace for over 30 years! Four months ago I was informed by my current pharmacy that the manufacturer was discontinuing making this medicine. Why? I have no idea. I went to every pharmacy in my area trying to gather what was available. Yesterday my Dr finally had to prescribe a new medicine. He chose Atropine. The pharmacy informed me this too has been discontinued. I have spent hours searching for any other medicine that may work but cannot find anything. Every site recommends the exact same thing - Donnatal. I am desperate. If anyone knows of anything that will help me, please contact me ASAP. :(:confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?